MAUDE Adverse Event Report: ST. JUDE MEDICAL CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER

ST. JUDE MEDICAL CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Model Number DS2C021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an implant procedure, there was a dissection noted on the coronary sinus (cs) with echocardiogram imaging due to the introducer tool.There was no pericardial effusion or other adverse consequence as a result of event.The procedure was postponed to a later date and the patient was in stable condition and will continue to be monitored.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key8399780
Report Number2182269-2019-00025
Device Sequence Number13950832
Product Code DQY
UDI-Device Identifier05415067004208
UDI-Public05415067004208
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberDS2C021
Device Lot Number6699634
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer03/09/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;